# SDR SWIA200515821

- Difficulty date: October 24, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 2,521 hours, 1,690 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 611
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 121 hours, 74 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPLR/STAB FAULT STATUS MESSAGE.  REPLACED SSCU 1.  OPERATIONAL CHECK GOOD.
